# SDR CALA2018030500854

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 80,426 hours, 7,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY PACK CAPACITY CHECK FOUND INOPERATIVE.  REPLACED THE POWER SUPPLY, CARRIED OUT AN EMERGENCY LIGHT TEST & FOUND NORMAL IAW AMM 33-51-00-710-801, REV 81,  AMM 33-51-06-960-802, REV 81.
